# SDR CA120629001

- Difficulty date: June 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH ENGINES HAVE FAILED TO START.  ABORTED CURRENT RT ENGINE START, ATTEMPTED ANOTHER START AND IT FAILED AGAIN, RESET THE BREAKERS AND CLEARED THE PROBLEM. CAIMS SHOWED RT FMU, HP SOV FOR BOTH CHANNELS A & B. SIMILAR ISSUE OCCURRED ON LT ENGINE.  USE OF FUEL BIOCIDE ADDITIVE WHEN PRESSURE REFUELING WAS CARRIED OUT ON PREVIOUS LEG.  WE CARRIED THIS OUT ON A DEPARTURE. CREW REPORTED NO PROBLEMS ON ROUTE.  FMUS AND FUEL FILTERS REPLACED.
